# SDR AALA20001332

- Difficulty date: August 12, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 31A INOPERATIVE.  REPAIRED WIRA AT SEAT 31A.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
